# SDR R61A201504140255

- Difficulty date: April 14, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 27,745 hours, 20,875 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: NAS6604D12
- Condition: Corroded
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, L2 DOOR LOWER SLIDE ATTACHMENT BOLT ON DOOR IS CORRODED.  MAINTENANCE R & R L2 DOOR LOWER SLIDE ATTACHMENT BOLT ON DOOR IAW AMM 52-12-20. PN NAS6604D12, BOLT ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
